Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for perennial allergies

Premium Questions

Dr.  Suresh Heijebu MD

a drug rash to oxbutynin after one hour. ( Just Rash ). Easily rx with Benandryl I am 62 year old with no medical history of multiple allergies, Does having one make you more prone to more? Is there a... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Som Biswas MD

or if it's an allergic reaction to the medication. In the UK they gave me Trimethropin on it's own which I ... person and having read what an aggressive drug it is and the bad side effects coming off the... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Shanthi.E MD

available to detect drug allergy. Detailed Answer: Thanks for your question on Health Care Magic. I can understand your wife's situation and problem. Diagnosis of drug allergy is only clinical.... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. P V S Prasad MD

inbareable for her, our gyne said could be drug rash and advice to put "caladryl' lotion, this though helps ... View answer

Answered by : Dr. P V S Prasad ( Dermatologist)
Dr. Kaushal Bhavsar MD

My wife has struggled with allergies for years. She gets sick on average twice a year with sinusitis and has to get antibiotics. She used to take a drug called PBZ with good success. Unfortunately ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Public Forum Discussions

Dr. PALLETI SUJITH KUMAR MD

? Could it be a drug slipped in my food or drink. Or a interaction with my allergy meds?? ... View answer

Answered by : Dr. PALLETI SUJITH KUMAR ( General & Family Physician)
Dr. Hiranmayi Seshu MD

Hi I am Mahnoor Shaukat from Pakistan my dad is having diabeties from 20-23 years but he is taking some medicines but he have an allegry from any of the medices hez taking and it is on both sides of his ... View answer

Answered by : Dr. Hiranmayi Seshu ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

this evening and the pharmacist told him I shouldn t take it since I am allergic to sulpha drugs. I thought there was a difference between the sulfonarheas(sp) for diabetic medications and the sulpha... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Andy Fine MD

hello my husband just had a drug test done and he failed he was prescribed Adipex in dec only took them for 2 weeks and havent had any since he has been sick and has been taking Mucinex, motrin, daily ... View answer

Answered by : Dr. Andy Fine ( Internal Medicine Specialist)
Dr.  Amrut Sindhu V MD

I am allergic to sulfa drugs. Yesterday I had my teeth pulled and dentures put in. The fixodent they gave me said it contained persulfates. There is big red warning on the box--- do not use if allergic ... View answer

Answered by : Dr. Amrut Sindhu V ( Pulmonologist)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Hi Montelukast along with Cetrizine will be ideal. Take Care

Dr. Jyothi B L MD

Your fatty liver is possibly due to alcohol or diabetes. Allergy, depends on whether medication were recently started? If yes, possible. Take antihistamine. Thanks

Dr.  Aarti Abraham MD

There is no such medication.